Follow
Prosenjit Roy
Prosenjit Roy
Verified email at iitk.ac.in
Title
Cited by
Cited by
Year
Extremal functions for the singular Moser-Trudinger inequality in 2 dimensions
G Csató, P Roy
Calculus of Variations and Partial Differential Equations 54, 2341-2366, 2015
652015
Singular Moser–Trudinger inequality on simply connected domains
G Csató, P Roy
Communications in Partial Differential Equations 41 (5), 838-847, 2016
302016
Existence results for some functional elliptic equations
M Chipot, P Roy
272014
Extremals for the singular Moser-Trudinger inequality via n-harmonic transplantation
G Csató, P Roy
Journal of Differential Equations 270, 843-882, 2021
262021
Asymptotics of eigenstates of elliptic problems with mixed boundary data on domains tending to infinity
M Chipot, P Roy, I Shafrir
Asymptotic Analysis 85 (3-4), 199-227, 2013
202013
Study of fractional Poincar\'e inequalities on unbounded domains
I Chowdhury, G Csató, P Roy, F Sk
arXiv preprint arXiv:1904.07170, 2019
192019
On some variational problems set on domains tending to infinity
M Chipot, A Mojsic, P Roy
arXiv preprint arXiv:1602.02808, 2016
172016
On the asymptotic analysis of problems involving fractional Laplacian in cylindrical domains tending to infinity
I Chowdhury, P Roy
Communications in Contemporary Mathematics 19 (05), 1650035, 2017
142017
Bourgain-Brezis-Mironescu domains
K Bal, K Mohanta, P Roy
Nonlinear Analysis 199, 111928, 2020
122020
Extremal function for Moser–Trudinger type inequality with logarithmic weight
P Roy
Nonlinear Analysis: Theory, Methods & Applications 135, 194-204, 2016
112016
Hardy and Poincaré inequalities in fractional Orlicz-Sobolev spaces
K Bal, K Mohanta, P Roy, F Sk
Nonlinear Analysis 216, 112697, 2022
102022
Existence results for some nonlocal problems
P Roy
Differ. Equ. Appl 6 (3), 361-381, 2014
92014
On fractional Poincaré inequality for unbounded domains with finite ball conditions: Counter example
I Chowdhury, P Roy
Nonlinear Analysis 228, 113189, 2023
82023
On the asymptotic behavior of the eigenvalues of nonlinear elliptic problems in domains becoming unbounded
L Esposito, P Roy, F Sk
Asymptotic Analysis 123 (1-2), 79-94, 2021
72021
On attainability of Moser-Trudinger inequality with logarithmic weights in higher dimensions.
P Roy
Discrete & Continuous Dynamical Systems: Series A 39 (9), 2019
72019
Poincaré inequalities in fractional Orlicz-Sobolev space
K Bal, K Mohanta, P Roy, FS Hardy
arXiv preprint arXiv:2009.07035, 2020
62020
Some results in asymptotic analysis and nonlocal problems
P Roy
University of Zurich, 2013
42013
Nonlinear elliptic eigenvalue problems in cylindrical domains becoming unbounded in one direction
R Rawat, H Roy, P Roy
Asymptotic Analysis, 1-33, 2023
12023
A fractional Michael-Simon Sobolev inequality on convex hypersurfaces
G Csató, P Roy
arXiv preprint arXiv:2407.12439, 2024
2024
Boundary fractional Hardy's inequality in dimension one: The critical case
P Jana, P Roy
arXiv preprint arXiv:2407.12098, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–20